# SDR QXEA2015072900404

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 33,555 hours, 34,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85329539105
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK THRESHOLD PLATE FOUND CORRODED.  LOCATED AND DRILLED A NEW THRESHOLD PLATE IAW SRM 51-40-07.  INSTALLED THE NEW THRESHOLD PLATE IAW SRM 51-42-05, REPAIR-01.
